Advertisement

Differential Equations

, Volume 48, Issue 2, pp 275–282 | Cite as

Rational interpolation and approximate solution of integral equations

  • V. N. Rusak
  • N. V. Grib
Numerical Methods
  • 66 Downloads

Abstract

In the space of continuous periodic functions, we construct interpolation rational operators, use them to obtain quadrature formulas with positive coefficients which are exact on rational trigonometric functions of order 2n, and suggest an algorithm for an approximate solution of integral equations of the second kind. We estimate the accuracy of the approximate solution via the best trigonometric rational approximations to the kernel and the right-hand side of the integral equation.

Keywords

Integral Equation Rational Function Approximate Solution Quadrature Formula Trigonometric Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nikol’skii, S.M., Kvadraturnye formuly (Quadrature Formulas), Moscow, 1974.Google Scholar
  2. 2.
    Turetskii, A.Kh., On Quadrature Formulas with an Even Number of Nodes, Which Are Exact for Trigonometric Polynomials, Dokl. Akad. Navuk BSSR, 1960, vol. 4, no. 9, p. 365.Google Scholar
  3. 3.
    Kantorovich, L.V. and Akilov, G.P., Funktsional’nyi analiz v normirovannykh prostranstvakh (Functional Analysis in Normed Spaces), Moscow: Gosudarstv. Izdat. Fiz.-Mat. Lit., 1959.Google Scholar
  4. 4.
    Turetskii, A.Kh., Teoriya interpolirovaniya v zadachakh (Theory of Interpolation in Problems), Minsk, 1968.Google Scholar
  5. 5.
    Korovkin, P.P., Lineinye operatory i teoriya priblizhenii (Linear Operators and Approximation Theory), Moscow, 1959.Google Scholar
  6. 6.
    Kantorovich, L.V. and Krylov, V.I., Priblizhennye metody vysshego analiza (Approximated Methods of Higher Analysis), Leningrad; Moscow, 1941.Google Scholar
  7. 7.
    Mitenkov, V.I. and Rusak, V.N., An Error Estimate for an Approximation of a Characteristic Singular Integral Equation, Differ. Uravn., 2001, vol. 37, no. 3, pp. 410–414.MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  • V. N. Rusak
    • 1
    • 2
  • N. V. Grib
    • 1
    • 2
  1. 1.Belarus State UniversityMinskBelarus
  2. 2.Belarus State Pedagogical UniversityMinskBelarus

Personalised recommendations